# SDR DL757100189

- Difficulty date: October 22, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AFT CARGO AT STA 1420 BETWEEN STRINGERS 26L AND 25L.  INSTALLED DOUBLER REPAIR ON FRAME AT SAT SAA REFERENCE N/R CARD 137651.
